# SDR SIMA201104901

- Difficulty date: February 17, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 27,266 hours, 26,667 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 140197
- Part serial: 4208
- Condition: Worn
- Location: Nr 2 Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4243 THE CREW REPORTED THE ANTISKID RELEASED BRAKES ON LANDING.  THE BRAKING AIRCRAFT DID NOT DE-CELERATE NORMALLY.  THE OUTBOARD BRAKE TEMPERATURE WENT UP AND INBOARD BRAKE TEMPERATURE DID NOT MOVE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 2 BRAKE WHEEL SPEED TRANSDUCER IAW EMB 145 AMM 324103.  THE OPERATIONAL TEST WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
